MathSciNet Relay Station
MathSciNet bibliographic data
MR206025 (34 #5850) 15.70
Wonenburger, María J. Transformations which are products of two involutions. J. Math. Mech. 16 1966 327–338.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement